Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

191 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am feeling week, shaky and nausea after eating

Hi, I am 31 years old. I feel weak and shaky, I also have a fluttery sensation in my chest and a headache , moving my head causes dizzyness, I took my blood pressure and it was 88/55. I feel nausous after eating and have a sharp pain under my ribs on the righthand side. can you offer any advice.
Mon, 25 Apr 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,  
ENT Specialist 's  Response
Hi,

Welcome to HealthcareMagic Forum,
You get a blood routine done to look for any features of anaemia (i.e. low haemoglobin count). Sometimes anaemia associated with gastritis can present this way.
Good Luck

Regards
Dr. Naveen Kumar
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have been having trouble eating, after 4 or 5 bites i feel sick and within 20-30 i have very funny stools. This has been going on for several weeks, most days I don t eat at all but still have funny stools. My stomach cramps real bad, I m getting shaky and light headed, hardly drink maybe 20oz of fluid a day. I have o e kidney and have had gastrc bypass

doctor1 MD

Hi, I have been feeling ill since Saturday night. I have had some bowel issues, nausea mainly after eating to where I need to throw up. I am having neck stiffness and a bit of a sore throat with swollen glands. I have been extremely tired with a lack of energy and some headaches. I also bit my cheek Saturday and it seems to have been infected and is really sore. Any suggestions to what I may have?

doctor1 MD

I am 9 weeks pregnant . Due to nausea i am unable to eat meals specially chappati, vegetable etc... after every meal i need to eat hajmola or something to stop vomit . I feel comfortable while eating fruits only. Can u pls suggest whether chappati & vegetable is more important than fruits for growth of a baby and eating hajmola is safe for my baby or not.. please help

Recent questions on  Hypertension

doctor1 MD

I dont get proper eraction while performing sex,In past I was brown sugar addict,now I have got dibetis and high blood pressure but my main problem is not getting proper erection of penis can you give me an appointment timing and day where I can discuss my problems face to face or suggest me any sexologist who can give me proper treatment.
Thanking you in anticipation
Your's faithfully
SHIRISH ANDHARI

doctor1 MD

I have OPMD and I am about to get some dental work done, do I need to notify my neurologist or will it be alright to have the dentist work on my mouth? Thank you for your answer I am 5 5 weight 191 pounds, and suffer from diabetes, OPMD, high blood pressure, ulcerative colitis, sleep apnea, high cholsterol, in order words, my health is in poor but stable condition. my sugar is not under control, and my muscular dystrophy seems to be getting worst, and I suffer from schio affective and other mental issues. I hope that you can help me. When I was at the dentist office yesterday and while my mouth was being opened, it felt like my breathing was cut off. Why is that?

doctor1 MD

i am cipro for a bladder infection....on about the last day i started to feel an odd head pressure from temple to temple...3.5 days after cipro i still had the inf. so am on cipro another 10 days...i still have this head pressure on and off all day....had a headache for 2 days while on the 2nd dose but my period started so not sure if that headache was from that because i get bad headaches every month while on my cycle...but i did have this headache and had nausea and vomiting from it.....i still have about 5 days left of cipr. I am concerned the cipro is causing my head pressure....i have told my dr. about it..she told me to get my eyes checked (because my vision gets funny with the head pressure) and she told me to take a decongestant (i don t have a cold or anything). I am concerned about intracranial hypertension that a freind mentioned to me.

doctor1 MD

My mother is 67 over weight , has a pace maker ,st jude valve. defib . micro valve defib ( ? ) saying right? taking BP meds Thyroid, Blood thinners ( boy does that number go up and down.) Her BP is 106/56 her defib was not put in correctly had to redo, went off 40 times. her BP has changed from what is Norm for her . Should I be on stand by?

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know that much about it.

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...

doctor1 MD

Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...